The Annals of Mathematical Statistics

Calculation of Exact Sampling Distribution of Ranges from a Discrete Population

Irving W. Burr

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 26, Number 3 (1955), 530-532.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177728500

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177728500

Mathematical Reviews number (MathSciNet)
MR72394

Zentralblatt MATH identifier
0065.11901

Citation

Burr, Irving W. Calculation of Exact Sampling Distribution of Ranges from a Discrete Population. The Annals of Mathematical Statistics 26 (1955), no. 3, 530--532. doi:10.1214/aoms/1177728500. http://projecteuclid.org/euclid.aoms/1177728500.


Export citation

See also

    Corrections

    • Correction: Irving W. Burr. Correction Note: Correction to "Calculation of Exact Sampling Distribution of Ranges from a Discrete Population". Ann. Math. Statist., Vol. 38, Iss. 1 (1967), 280.